Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 1, Pages 1-6
http://dx.doi.org/10.1155/MPE.2005.1

On the coefficients of variation of uptime and downtime in manufacturing equipment

1Manufacturing Systems Research Laboratory, GM Research & Development Center, Warren 48090-9055, MI, USA
2Department of Electrical Engineering and Computer Science, University of Michigan, Ann Arbor 48109-2122, MI, USA

Received 28 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingshan Li and Semyon M. Meerkov, “On the coefficients of variation of uptime and downtime in manufacturing equipment,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 1-6, 2005. https://doi.org/10.1155/MPE.2005.1.